A member asked:

Each month, my period is lighter than the month before. this has been going on for several months. what could be going on?

A doctor has provided 1 answer
Dr. James Ferguson answered

Specializes in Pediatrics

If you are using either BCP's or a hormone infused IUD it is common for menses to diminish or even stop in some people. You can otherwise review your situation with your doc for other possibilities.

Answered Nov 20, 2019

130 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...